# SDR SWIA200718163

- Difficulty date: April 23, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 27,342 hours, 39,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT  AT ROW 7 INOP.  RELAMPED WHITE EMERGENCY FLOOR LIGHT AT ROW 7.
